# SDR DALA1052965810

- Difficulty date: December 23, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 28,802 hours, 9,178 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RT OFFWING ESCAPE EMERGENCY LIGHTS INOPERATIVE.  RELAMPED LIGHTS IAW AMM.
